Publications with E. Milner
All publications by Eric Charles Milner and S. Shelah
You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:35||Milner, E. C., & Shelah, S. (1974). Sufficiency conditions for the existence of transversals. Canadian J. Math., 26, 948–961. DOI: 10.4153/CJM-1974-089-8 MR: 373907|
|Sh:41||Milner, E. C., & Shelah, S. (1975). Some theorems on transversals. In Infinite and finite sets (Colloq., Keszthely, 1973; dedicated to P. Erdős on his 60th birthday), Vol III, Vol. 10, North Holland, Amsterdam, pp. 1115–1126. MR: 0376358|
|Sh:356||Milner, E. C., & Shelah, S. (1990). Graphs with no unfriendly partitions. In A tribute to Paul Erdős, Cambridge Univ. Press, Cambridge, pp. 373–384. DOI: 10.1017/cbo9780511983917.031 MR: 1117030|
|Sh:578||Milner, E. C., & Shelah, S. (1998). A tree-arrowing graph. In Set theory (Curaçao, 1995; Barcelona, 1996), Kluwer Acad. Publ., Dordrecht, pp. 175–182. arXiv: math/9708210 MR: 1602000|